Had my cardioversion this morning

All went well and am now back in NSR, feels strange not to feel my heartbeat and afraid to do anything now in case it goes out again. Rate is very low at the moment around 50 bpm and have to reduce bisoprolol to 2.5 mg daily. I am wondering why they have not put me back on a rhythm control drug as I was previously taking Flecainide. My cardio appointment is not until next March which seems a very long way away.


5 Replies

  • If you are in sinus rhythm may be you don't need the other medication? I really don't know, but I would ask the medics to explain to you before you are discharged. I only say this after an experience when I was sent home with unanswered questions and I felt confused and worried. Some straightforward answers at the time would have helped me enormously. Wishing you all the best.

  • Hi Brenda - Glad to hear that all went well for you this morning. Isn't it the most wonderful feeling to be in NSR? Long may it continue.

    Jean x

  • It is weird, but nice, not feeling your heart. Mine was the same, could't feel a thing. They also took me straight off the rhythm control pills, just left me on anticoags.


  • Thanks everyone for your comments. I have been feeling a few odd little bumps but I used to have them before I went into persistent AF. I also have a headache but I expect that would be the anaesthetic. They have left me on 2.5g mg Bisoprolol, Losartan 50 mg and Warfarin.


  • Let us know how you get on.

You may also like...